Wick * stands for 100 years of brilliant experience with numerous products that treat and cure respiratory diseases. Everyone knows how stressful an annoying cough, cold, fever and pain in the human muscles can be. For over 100 years, Wick has endeavored to do more than just combat flu-like infections and strong colds. The whole family should have the opportunity to enjoy life again without a care, every day.

Wick offers a wide range of products, such as remedies for flu-like infections, severe cold symptoms, runny nose, stuffy nose and heavily mucous coughs. The Wick DayMed Kombi and Wick DayMed products are just a few of the wide range of products.

#PreviewProduct
1 Wick Daymed cold capsules Wick Daymed cold capsules *
  • 6349301
  • in pharmacies
  • For information on risks and side effects, read the package insert and ask ...
2 Wick Daymed cold capsules 20 pieces by Wick Wick Daymed cold capsules 20pcs by Wick*
3 WICK MediNait cold syrup for the night 2 x ... WICK MediNait cold syrup for the night 2 x ... *
  • PZN: 2 x 01689009
  • Content: 2 x 180 ml
  • Presentation: syrup

Wick DayMed test

Wick DayMed test and other tests were carried out by different institutions. The Wick DayMed test is usually very positive. The Wick DayMed test brought a lot of positive assessments.
Wick DayMed * is a highly recommended product when symptoms need to be treated quickly. It is often the case that one feels tired, ailing and limp. Actually, I would rather stay in bed, but sometimes an important appointment simply cannot be postponed or an interview is pending. Now can Wick DayMed remedial action, according to Wick DayMed Test.

After taking the first two cold capsules, the common cold takes a back seat and consumers feel significantly better. Nevertheless, according to Wick DayMed Test, it is certainly not a miracle drug, that much should be clear, Wick DayMed is probably more of a chemical miracle cure. Consumers should also know that. Of the Wick DayMed test also brought to light the fact that the symptoms are, of course, only suppressed. But this is quite clear to most users, because they know that in their specific case only Wick DayMed can help. In this context, the manufacturer's recommendation is important not to overload yourself during the intake cycle or to take the symptoms less seriously.

Wick DayMed is a product that should not be taken without hesitation, which is why it is only available from a pharmacy.

Wick DayMed dosage

The WICK DayMed dosage the cold capsule is basically pretty simple. The Wick DayMed dosage is graded according to the age of the patient. Basically, for the correct Wick DayMed dosage, the capsules should be taken every four hours throughout the day. The Wick DayMed dosage is completely independent of the meals of the day.

Children and adolescents from the age of twelve therefore take a single dose of 2 capsules every four hours. This also applies to the adults. The capsules should be taken with plenty of mineral water. It is important when it comes to the subject Wick DayMed dosagethat strict care is taken not to exceed the dose of eight capsules a day.

In the event of an overdose, you should consult your doctor immediately. There are numerous signs of an overdose because the drug is made up of a wide variety of active ingredients.
If the medication is forgotten, this is not a problem for the Wick DayMed dosage. You should simply continue taking it at the next point in time. It is important to know that under no circumstances should double the amount of capsules be consumed.

Furthermore, with the Wick DayMed dosage, the information on the package insert does not necessarily have to be congruent with the dosage given by the family doctor. The family doctor always coordinates with his patient individually, so the instructions of the family doctor should always be followed.

Wick DayMed ingredients

The Wick DayMed ingredients are given per capsule.
Wick DayMed ingredients per capsule * are not only 325 mg paracetamol but also the active ingredient phenylpropanolamine hydrochloride 12,5 mg and 10 mg dextromethorphan hydrobromide. The Wick DayMed ingredients act as pain relievers, agents to decongest the mucous membrane in the nose and agents to stop irritable cough attacks.

The manufacturer mentions Dimeticon and cellulose powder as other Wick DayMed ingredients. Wick DayMed ingredients are also the substances that can be found in the capsule shell. This includes quinoline yellow, cellulose powder, erythrosine, Dimeticon 350, titanium dioxide and gelatine.

Wick DayMed effect

The Wick DayMed effect or mode of action describes the mechanism of the active ingredients of the drug very clearly. Wick DayMed consists of a combination of different ingredients.
The Wick DayMed effect of the different ingredients is of course different. The Wick DayMed effect also depends on the combination of the various active ingredients in the product.

The substance paracetamol contained in Wick DayMed * calms the pain and lowers the fever. Both symptoms occur with flu-like infections and colds. Paracetamol stops the formation of the messenger substance prostaglandins. These messenger substances help ensure that pain and fever occur in the first place. The Wick DayMed effect of dextromethorphan is the quenching of coughs or dry coughs. the Wick DayMed effect with this substance is explicitly the paralysis of the cough center in the human brain. However, the patient must have a so-called dry cough, this is the only way to prevent mucus from building up. Phenylpropanolamine causes blood vessels to narrow. The mucous membranes in the nose can swell and the patient can breathe easier.

Wick DayMed experiences

On the subject Wick DayMed experiences ** it can be noted that after taking the remedy there is a very rapid improvement. Wick DayMed experiences ** also prove that it can be combined with other means. In this context, it is important to know, according to the Wick DayMed experience **, that taking it in the evening can lead to sleep disorders. Other Wick DayMed experiences ** and field reports also prove that a doctor's visit is absolutely necessary if there is no improvement in the state of health after taking it. Wick DayMed experiences ** show that taking the preparation for too long can inevitably lead to health problems such as kidney damage.

“I had a bad cold and would have a sick child at home. Thanks to the intake, I could get through the day quite well. But you shouldn't take it in the evening because it has a very stimulating effect ”(WICK DayMed reports on reports medpex.de)

“This medication is excellent for getting rid of colds and runny nose from the body. After briefly using 2 capsules daily, there was a noticeable improvement in the flu-like infection on the third / fourth day. DayMed is a recommended drug for colds, whereby each user should pay attention to side effects. ”(WICK DayMed testimonials on medpex.de)

“I bought Wick Daymed because I always use Wick Medinait at night. Since I felt so bad during the day, I got these capsules because Medinait always helps. The day capsules are also great and helped to get through the day better. ”(WICK DayMed testimonials on medpex.de)

Wick DayMed lactation

The middle Wick DayMed * should only be used conditionally during pregnancy. Wick DayMed breastfeeding is also described in the package insert as contraindicating. In connection with Wick DayMed breastfeeding, the cough suppressant dextromethorphan should also be considered, this is not recommended during breastfeeding. Experience ** with Wick DayMed breastfeeding clearly shows that the active ingredient norephedrine is an amphetamine and we strongly advise against it.

In connection with Wick DayMed lactation It becomes clear that the active ingredient paracetamol is repeatedly used as a pain reliever during pregnancy and breastfeeding. the Wick DayMed lactation testimonials clearly show that only small amounts of paracetamol are passed into breast milk. According to the American Academy of Pediatrics, acetaminophen is perfectly compatible with breastfeeding.

Wick DayMed alcohol

The combination of Wick DayMed alcohol is not a good decision at all. With this important topic, attention should be paid to the warnings in the package insert, then nothing should happen. Wick DayMed alcohol means that there will be explicit interactions with other ingredients. In the case of Wick DayMed alcohol, it should be noted that the combination may impair your ability to react. Therefore the combination of Wick DayMed alcohol should be avoided at all costs. The Wick DayMed alcohol variant must be avoided in the case of existing liver diseases, otherwise acute liver failure can occur.

Wick DayMed driving a car

Driving with Wick DayMed brings you only critical situations. However, side effects can occur when taking the product. The topic of Wick DayMed driving should be considered seriously, as taking it slows down the reaction and confuses perception. The problem of Wick DayMed driving a car is to be taken very seriously, because it can lead to dangerous situations in traffic. The combination of Wick DayMed driving can lead to dizziness and nausea in the patient. Another feature of concern is potential confusion that may arise after ingestion. Wick DayMed Driving a car - really not a good idea.

Wick DayMed price

The Wick DayMed price is available at completely different prices in stores or online. The Wick DayMed price depends on the pack size, because the cold capsules are offered in a wide variety of pack sizes. Furthermore, the Wick DayMed price depends on the active ingredient content of the agent. The Wick DayMed price also depends on which provider you buy the product from. The Wick DayMed price in a local pharmacy can be significantly higher than in an online shop or an online pharmacy.

Wick DayMed combi

The Wick DayMed Combi * it is a cold drink. If the patients suffer from severe pain and high fever, Wick DayMed Kombi is recommended. In addition to paracetamol, Wick DayMed Kombi also contains phenylephrine hydrochloride and guaifenesin. The paracetamol contained in the combination preparation also has an antipyretic and analgesic effect. The messenger substances are blocked and therefore the patient's state of health improves very quickly. The active ingredient guaifenesin quickly and reliably dissolves stuck and tough mucus in the airways. By diluting the mucus with the active ingredient, it can be coughed up very well and that brings enormous relief for the patient.

Phenylephrine is also present in the juice against cold symptoms. As a result, the blood flow is reduced, the veins contract and the patient can breathe more easily. There is also no runny nose and the red eyes typical of a cold, will also no longer be an issue. On a positive note, the active ingredient lowers the internal pressure in the eye. This happens through the dilation of the pupils and the improvement of the permeability of the trabecular structure in the eye. It creates more space, so the aqueous humor can drain away much better and that in turn creates relief.

The preparation Wick DayMed Kombi should not be taken if there is an allergy to dyes and sweeteners. at WICK DayMed combi there are still a few points that speak against the application. These include high blood pressure, liver diseases, kidney dysfunction, hyperthyroidism and metabolic diseases. If a patient cannot tolerate sucrose, the use of Wick DayMed Kombi is not recommended.

Wick DayMed juice

Wick DayMed juice is a cough safet, which alleviates the first symptoms of a cold, but does not make the patient tired. The Wick DayMed juice is offered in different sizes. The usual packaging sizes for Wick DayMed juice are 100, 120 and 180 ml. The price of Wick DayMed juice also depends on these different packaging sizes.

The juice is also excellent for headache and body aches, fever, sore throat and runny nose. In addition to sugar, Wick DayMed juice also contains 18% alcohol, so please do not use it on children or alcoholic people. The juice can usually be classified as very well tolerated and unfolds its full effect if the users adhere to the manufacturer's recommendations for use. After ingestion, the cough is quenched immediately.

It should be noted that Wick DayMed juicethat it is not combined with a nasal spray. There could be immense side effects. Caution is advised here. The cold juice is not recommended for people with high blood pressure.


Advertising / reference links (*): The references marked with an asterisk (*) are so-called commission links. The page modernbalance.net* participates in partner programs - more information on this in Imprint. If you click on such a reference link and shop via this link, we will receive a commission from your purchase. However, the price does not change for you.

Experiences and customer ratings (**) Disclaimer: The reviews and experiences with the product WICK DayMed can vary from person to person and are not universally valid. It is recommended to see a doctor for a medical diagnosis.

Please note: It is possible to change product specifications, prices, delivery times and costs in the meantime. Therefore, in principle, all information in this regard is provided without guarantee.

#PreviewProduct
1 Wick Daymed cold capsules Wick Daymed cold capsules *
  • 6349301
  • in pharmacies
  • For information on risks and side effects, read the package insert and ask ...
2 Wick Daymed cold capsules 20 pieces by Wick Wick Daymed cold capsules 20pcs by Wick*
3 WICK MediNait cold syrup for the night 2 x ... WICK MediNait cold syrup for the night 2 x ... *
  • PZN: 2 x 01689009
  • Content: 2 x 180 ml
  • Presentation: syrup